# SDR CALA2025021200345

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 55,797 hours, 20,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Unserviceable
- Location: M1673
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOPERATIVE. SUPPORT TASK NSA EMX NR 00151 TROUBLESHOT L2 EXTERIOR EMERGENCY LIGHT IAW B737-800 FIM 33-50 TASK 801 TO AN OPEN FUSE IN POSITION F2 ON POWER SUPPLY 1673. REMOVED AND REPLACED FUSE F2 ON POWER SUPPLY 1673 IAW B737-800 AMM 33-51-06. PERFORMED OPS CHECK OF L2 EXTERIOR EMERGENCY LIGHT IAW B737-800 33-51-00. OPS CHECK GOOD.
